# SDR SIMA20160901001

- Difficulty date: September 1, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 37,482 hours, 33,155 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 14566287001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SPAR 1 LOWER LEADING EDGE ATTACHMENT CRACKED AT RIB 9.  REPAIRED THE SPAR 1 LOWER LEADING EDGE ATTACHMENT CRACKED AT RIB 9 IAW ERS-EM-74-MR-681-R1.
